# SDR SWAA051810

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 56,569 hours, 46,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620466
- Part serial: 0611A
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REMOVED AND REPLACED SLIDE ASSY PER MM.
